# SDR UPS01835920

- Difficulty date: May 17, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT-CAPT SEAT LOOSE.  *S/D*  REMOVED AND REPLACED CAPTS SEAT, OPS CHECK GOOD IAW MM 25-11-01.
